# SDR TRAX200700319

- Difficulty date: March 2, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10068
- Aircraft time: 11,026 hours, 7,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY BATTERY PACK WILL NOT KEEP A CHARGE.
